# SDR IPXA11566031

- Difficulty date: March 4, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N350052
- Condition: Gouged
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, PANEL NR 666BR IS GOUGED ON INTERNAL SIDE (MARKED).  REPAIRED IAW ATS ER 11-01823 DATED 4-8-11, EO B757-5750-42137, A DATED 4-11-11, DWG 113N3500, SRM 51-30-01, SRM 51-40-08.
